본문 바로가기
KERD
논문KCI 등재

재발된 그레이브스병 환자에서 항갑상샘약제 재투여 후 발생한 무과립구증 1예

Agranulocytosis due to secondary exposure to antithyroid drugs in a relapsed Graves' disease patient

1

조회

0

다운로드

3

인용

0

참고문헌

키워드

주제분류내과학

초록

Antithyroid drugs are the most common treatment modality for Graves' disease and are used for the treatment of relapsed Graves' disease in Korea. Agranulocytosis is a rare and severe complication of antithyroid drug therapy, and most cases occur within 3 month after drug treatment. Agranulocytosis can develop in patients who have relapsed Graves' disease and undergo a second course of antithyroid drugs with a prior uneventful course of drug therapy. We report a case of antithyroid drug-induced agranulocytosis in a relapsed Graves' disease patient who had undergone prior uneventful antithyroid drug therapy. We also present a review of the relevant literature. (Korean J Med 75:362-366, 2008)

Abstract

Antithyroid drugs are the most common treatment modality for Graves' disease and are used for the treatment of relapsed Graves' disease in Korea. Agranulocytosis is a rare and severe complication of antithyroid drug therapy, and most cases occur within 3 month after drug treatment. Agranulocytosis can develop in patients who have relapsed Graves' disease and undergo a second course of antithyroid drugs with a prior uneventful course of drug therapy. We report a case of antithyroid drug-induced agranulocytosis in a relapsed Graves' disease patient who had undergone prior uneventful antithyroid drug therapy. We also present a review of the relevant literature. (Korean J Med 75:362-366, 2008)

참고문헌 (20)

  1. Weetman AP, "Graves' disease", N Engl J Med, 343, pp.1236~1248 (2000)
  2. Cho BY, "Current trends in the diagnosis and treatment of Graves disease in Korea", J Korean Soc Endocrinol, 7, pp.216~227 (1992)
  3. Cooper DS, "Antithyroid drugs", N Engl J Med, 352, pp.905~917 (2005)
  4. Gung SS, "Progression of renal diseases and antihypertensive treatment", Korean J Med, 66, pp.108~119 (2004)
  5. Song YK, "Antithyroid drug treatment for Graves disease", J Korean Soc Endocrinol, 7, pp.189~198 (1992)
  6. Cooper DS, "Antithyroid drugs for the treatment of hyperthyroidism caused by Graves' disease", Endocrinol Metab Clin North Am, 27, pp.225~247 (1998)
  7. Sheng WH, "Antithyroid-drug-induced agranulocytosis complicated by life-threatening infections", QJM, 92, pp.455~461 (1999)
  8. Tajiri J, "Antithyroid drug-induced agranulocytosis: special reference to normal white blood cell count agranulocytosis", Thyroid, 14, pp.459~462 (2004)
  9. Tamai H, "Methimazole-induced agranulocytosis in Japanese patients with Graves' disease", Clin Endocrinol, 30, pp.525~530 (1989)
  10. Song YS, "A case of PTU (propylthiouracil)-induced agranulocytosis in Graves' disease: additional cases of antithyroid druginduced agranulocytosis in Yonsei University Hospital last 10 years", Korean J Med, 60, pp.398~403 (2001)
  11. Andersohn F, "Systematic review: agranulocytosis induced by nonchemotherapy drugs", Ann Intern Med, 146, pp.657~665 (2007)
  12. Elis A, "Agranulocytosis associated with enalapril", DICP, 25, pp.461~462 (1991)
  13. Strom BL, "Nonsteroidal anti-inflammatory drugs and neutropenia", Arch Intern Med, 153, pp.2119~2124 (1993)
  14. Gerson SL, "Mechanisms of clozapine-induced agranulocytosis", Drug Saf, 7, pp.17~25 (1992)
  15. Salama A, "Immune-mediated agranulocytosis related to drugs and their metabolites: mode of sensitization and heterogeneity of antibodies", Br J Haematol, 72, pp.127~132 (1989)
  16. Claas FH, "Immune mechanisms leading to drug-induced blood  dyscrasias", Eur J Haematol Suppl, 60, pp.64~68 (1996)
  17. Toth EL, "Propylthiouracilinduced agranulocytosis: an unusual presentation and a possible mechanism", Am J Med, 85, pp.725~727 (1988)
  18. Pisciotta V, "Drug-induced agranulocytosis", Drugs, 15, pp.132~143 (1978)
  19. Andrès E, "Nonchemotherapy druginduced agranulocytosis: experience of the Strasbourg teaching hospital (1985-2000) and review of the literature", Clin Lab Haematol, 24, pp.99~106 (2002)
  20. Shiran A, "Propylthiouracil-induced agranulocytosis in four patients previously treated with the drug", JAMA, 266, pp.3129~3130 (1991)

관련 논문AI추천

이 간행물의 다른 논문 (10건)